Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Combinatorial spin structures on triangulated manifolds

Ryan Budney

Algebraic & Geometric Topology 18 (2018) 1259–1279

We give a combinatorial description of spin and spinc–structures on triangulated manifolds of arbitrary dimension. These encodings of spin and spinc–structures are established primarily for the purpose of aiding in computations. The novelty of the approach is that we rely heavily on the naturality of binary symmetric groups to avoid lengthy explicit constructions of smoothings of PL manifolds.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

spin structures, triangulated manifolds, combinatorial spin structure
Mathematical Subject Classification 2010
Primary: 57R15
Secondary: 55S35, 57R05
Received: 11 October 2014
Revised: 30 October 2017
Accepted: 21 November 2017
Published: 3 April 2018
Ryan Budney
Mathematics and Statistics
University of Victoria
Victoria BC